# SDR R61A201805170606

- Difficulty date: May 17, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061901013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND DENT ON EXT FUSELAGE SKIN AT FR96 BETWEEN STR3R AND STR4R. MEASURED DENT ON EXT FUSELAGE AT FR 96 BETWEEN STR 3R & 4R, FOUND DENT TO MEASURE WIDTH 1.8" LENGTH 2.2" AND DEPTH 0.050" AND WITHIN LIMITS. PERFORMED INTERNAL AND EXTERNAL DET OF AREA AND HFEC. NO DEFECT NOTED IAW ETD2018-170-058128. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
